# SDR IPXA10M61324

- Difficulty date: July 25, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING SYS INOP WITH SWITCH IN ON POSITION. ORIGINAL UNIT REINSTALLED. DEFERRED WITH REF TO MEL 33-50-4.  CHECKED ALL ASOOC. LIGHT ASSYS FOR CORRECT BULBS OR BURNED OUT BULBS. RELAMPED EMERGENCY LIGHT ASSYS WITH CORRECT P/N BULBS. EMERG LIGHT SYS OPS CHECK NORMAL IAW AMM 33-50-00-5
